# SDR FDEA2020051540933

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZACA320917
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL #231LF FOUND TOP SURFACE   DAMAGED AT STATION 675 TO STATION 735 .  DAMAGED FLOOR PANEL #231LF AT CABIN STATION 675 TO STATION 735 (LEFT HAND) REMOVED   AS PER AMM 53-21-04 . FABRICATED FLOOR PANEL #231LF AS PER FEDEX DRAWING SRZ - 25 -  005 REVISION R . FABRICATED FLOOR PANEL #231LF INSTALLED AS PER AMM 53-21-04 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
